Hi guys, I don't know if I am being dramatic or what but I have been taking Zoloft for about 7 months now and am experiencing weird side effects. I have been having issues with controlling my bladder for example I sneezed the other day and peed myself. And I've never had these issues before (I'm only 20!). Also I gained 20+ pounds. Started off at 119, now I'm 138. Which of course makes me more depressed, especially since I am very active and don't eat terribly. Some more side effects I have had are being thirsty ALL the time, and I have to pee so much. I have also been very tired and super emotional even when I am not PMS'ing. I will be super excited one moment and then sad feeling shortly after. Anyone else have these problems on Zoloft? I feel like I am being dramatic about it.
The wait gain is a side effect for sure, I really like viibryd and Wellbutrin. They’re both weight neutral for me. The peeing doesn’t seem like a typical side effect of these meds, it’s usually the opposite. I think you should go into your doc and explain everything, and see what they say. I think you could switchpurely because of the weight gain, but if something else is wrong, you’ll want the doc to figure that out too
Mariah; yes I am with Sidekick for sure on this one. The weight gain is for sure from the Zoloft so get in to see your doctor and make sure you tell the doctor about all side effects right them down so you don't miss any. And make sure you tell the doctor that you need to get on another one that is weight neutral at this rate you well really need something soon.There are a lot of great ones that don't have the nasty side effect of weight and will work just as well or better. And remember none of the medications like these that you are taking to you ever stop taking without the doctor's help have a great day. Chuck1957
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2011 • 16 answers
Posted 23 Jan 2014 • 3 answers
Posted 16 Oct 2015 • 1 answer
Posted 28 Oct 2016 • 3 answers
Posted 3 Apr 2017 • 1 answer